MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via an exactech truliant knee clinical study, that a 64 yo male patient, initial left tka on (b)(6) 2019, underwent a revision procedure on (b)(6) 2022, approximately 2 years 7 months post the initial procedure.Date of onset, (b)(6) 2022.Femoral loosening and recalled poly resulted in the revision of the femoral and tibial components.Outcome indicates resolved on the date of the procedure.No devices returning due to clinical study guidelines.No further information.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 02-022-35-5010 - truliant tib imp ps insert sz 5 10mm, (b)(4), serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t, (b)(4), 200-07-35 - advanced patella 35mm 3 peg implant, (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the femoral loosening reported is most likely the result of either a weakened biologic integration of the femoral component at the bone-implant interface or mechanical loss of fixation at the cement-implant interface.However, the failure cannot be confirmed as the device was not returned for investigation, pre-revision x-rays were unable to be obtained, and potential contributions from the type of cement used, cementing technique, or environmental conditions in the operating room at the time of implantation cannot be determined from the provided information.Inclusion of the implanted polyethylene tibial insert in the packaging recall may have been a contributing factor to the reported revision.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16196124
Report Number1038671-2023-00015
Device Sequence Number5971058
Product Code JWH
UDI-Device Identifier10885862314475
UDI-Public10885862314475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM LEFT SZ 5
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer10/11/2023
05/06/2026
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date11/01/2023
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight177 LB
Patient RaceWhite